# SDR DALA12001583241

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 59,309 hours, 25,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULBS IN THE CABIN EXIT SIGNS INOPERATIVE.  MAINTENANCE RELAMPED AND FUNCTIONAL CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
